MathSciNet Relay Station
MathSciNet bibliographic data
MR1542539 DML
Bateman, Paul T.; Diamond, Harold G.; Reviews: The Lure of the Integers. Amer. Math. Monthly 101 (1994), no. 5, 480–482.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement